Anton Baranov
Anton Baranov
Saint Petersburg State University
Подтвержден адрес электронной почты в домене ev13934.spb.edu
НазваниеПроцитированоГод
Bounded symbols and reproducing kernel thesis for truncated Toeplitz operators
A Baranov, I Chalendar, E Fricain, J Mashreghi, D Timotin
Journal of Functional Analysis 259 (10), 2673-2701, 2010
582010
Bernstein-type inequalities for shift-coinvariant subspaces and their applications to Carleson embeddings
AD Baranov
Journal of Functional Analysis 223 (1), 116-146, 2005
422005
Hereditary completeness for systems of exponentials and reproducing kernels
A Baranov, Y Belov, A Borichev
Advances in Mathematics 235, 525-554, 2013
292013
Symbols of truncated Toeplitz operators
A Baranov, R Bessonov, V Kapustin
Journal of Functional Analysis 261 (12), 3437-3456, 2011
292011
Spectral synthesis in de Branges spaces
A Baranov, Y Belov, A Borichev
Geometric and Functional Analysis 25 (2), 417-452, 2015
27*2015
Polynomials in the de Branges spaces of entire functions
AD Baranov
Arkiv för Matematik 44 (1), 16-38, 2006
262006
Completeness and spectral synthesis of nonselfadjoint one-dimensional perturbations of selfadjoint operators
AD Baranov, DV Yakubovich
Advances in Mathematics 302, 740-798, 2016
24*2016
Embeddings of model subspaces of the Hardy space: compactness and Schatten-von Neumann ideals
AD Baranov
Izvestiya: Mathematics 73 (6), 1077, 2009
232009
Completeness and Riesz bases of reproducing kernels in model subspaces
A Baranov
International Mathematics Research Notices 2006 (9), 81530-81530, 2006
222006
Boundary regularity of Nevanlinna domains and univalent functions in model subspaces
AD Baranov, KY Fedorovskiy
Sbornik: Mathematics 202 (12), 1723, 2011
20*2011
Systems of reproducing kernels and their biorthogonal: completeness or incompleteness?
A Baranov, Y Belov
International Mathematics Research Notices 2011 (22), 5076-5108, 2011
192011
Stability of the bases and frames reproducing kernels in model spaces
A Baranov
Annales de l'institut Fourier 55 (7), 2399-2422, 2005
192005
Boundary properties of Green functions in the plane
A Baranov, H Hedenmalm
Duke mathematical journal 145 (1), 1-24, 2008
182008
Majorants of meromorphic functions with fixed poles
AD Baranov, AA Borichev, VP Havin
Indiana University Mathematics Journal, 1595-1628, 2007
172007
Admissible majorants for model subspaces, and arguments of inner functions
AD Baranov, VP Havin
Functional Analysis and Its Applications 40 (4), 249-263, 2006
17*2006
The Feichtinger conjecture for reproducing kernels in model subspaces
A Baranov, K Dyakonov
Journal of Geometric Analysis 21 (2), 276-287, 2011
162011
Weighted norm inequalities for de Branges--Rovnyak spaces and their applications
A Baranov, E Fricain, J Mashreghi
Arxiv preprint arXiv:0802.0789, 2008
162008
Weighted Bernstein-type inequalities, and embedding theorems for the model subspaces
A Baranov
St. Petersburg Mathematical Journal 15 (5), 733-752, 2004
162004
Isometric Embeddings of the Spaces Θ in the Upper Half-Plane
A Baranov
Journal of Mathematical Sciences 105 (5), 2319-2329, 2001
152001
Differentiation in the Branges spaces and embedding theorems
AD Baranov
Journal of Mathematical Sciences 101 (2), 2881-2913, 2000
152000
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20